Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis and Geometry in Metric Spaces

Ed. by Ritoré, Manuel


CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 1.063
Source Normalized Impact per Paper (SNIP) 2017: 0.833

Mathematical Citation Quotient (MCQ) 2017: 0.86

Open Access
Online
ISSN
2299-3274
See all formats and pricing
More options …

The n-Point Condition and Rough CAT(0)

Stephen M. Buckley / Bruce Hanson
  • Department of Mathematics, Statistics and Computer Science, St. Olaf College, 1520 St. Olaf Avenue, Northfield, MN 55057, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-01-14 | DOI: https://doi.org/10.2478/agms-2012-0005

Abstract

We show that for n ≥ 5, a length space (X; d) satisfies a rough n-point condition if and only if it is rough CAT(0). As a consequence, we show that the class of rough CAT(0) spaces is closed under reasonably general limit processes such as pointed and unpointed Gromov-Hausdorff limits and ultralimits.

Keywords: CAT(0) space; rough CAT(0) space; Gromov hyperbolic space; Gromov-Hausdorff limit; ultralimit

MSC: 30L05; 51M05

  • S.M. Buckley and K. Falk, Rough CAT(0) Spaces, Bull. Math. Soc. Sci. Math. Roumanie 55 (103) (2012), 3–33. Google Scholar

  • S.M. Buckley and K. Falk, The boundary at infinity of a rough CAT(0) space, preprint. (Available at http://arxiv. org/pdf/1209.6557.pdf) Google Scholar

  • M.R. Bridson and A. Haefliger, Metric Spaces of Non-positive Curvature. Springer-Verlag, New York 1999. Google Scholar

  • M. Coornaert, T. Delzant, and A. Papadopoulos, ‘Géometrie et théorie des groupes’, Lecture Notes in Mathematics 1441, Springer, Berlin, 1990. Google Scholar

  • T. Delzant and M. Gromov, Courbure mésoscopique et théorie de la toute petite simplification, J. Topology 1 (2008), 804–836. Google Scholar

  • E. Ghys and P. de la Harpe (Eds.), ‘Sur les groupes hyperboliques d’aprés Mikhael Gromov’, Progress in Math. 38, Birkhäuser, Boston, 1990. Google Scholar

  • M. Gromov, Mesoscopic curvature and hyperbolicity in ‘Global differential geometry: the mathematical legacy of Alfred Gray’, 58–69, Contemp. Math. 288, Amer. Math. Soc., Providence, RI, 2001. Google Scholar

  • G. Kasparov and G. Skandalis, Groupes ‘boliques’ et conjecture de Novikov, Comptes Rendus 158 (1994), 815–820. Google Scholar

  • G. Kasparov and G. Skandalis, Groups acting properly on‘bolic’ spaces and the Novikov conjecture, Ann. Math. 158 (2003), 165–206. Google Scholar

  • J. Väisälä, Gromov hyperbolic spaces, Expo. Math. 23 (2005), no. 3, 187–231.Google Scholar

About the article

Received: 2012-10-24

Accepted: 2012-12-24

Published Online: 2013-01-14


Citation Information: Analysis and Geometry in Metric Spaces, Volume 1, Pages 58–68, ISSN (Online) 2299-3274, DOI: https://doi.org/10.2478/agms-2012-0005.

Export Citation

©2012 Versita Sp. z o.o.. This content is open access.

Comments (0)

Please log in or register to comment.
Log in